Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The problem of Sierpiński concerning $k\cdot 2^{n}+1$

Authors: Robert Baillie, G. Cormack and H. C. Williams
Journal: Math. Comp. 37 (1981), 229-231
MSC: Primary 10A25
Corrigendum: Math. Comp. 39 (1982), 308.
Corrigendum: Math. Comp. 39 (1982), 308.
MathSciNet review: 616376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let ${k_0}$ be the least odd value of k such that $k \cdot {2^n} + 1$ is composite for all $n \geqslant 1$. In this note, we present the results of some extensive computations which restrict the value of ${k_0}$ to one of 119 numbers between 3061 and 78557 inclusive. Some new large primes are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society